# SDR FDEA200812295314

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005242VF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS PUNCTURED 8 INCHES FROM FRAME 52, RBL 64 INCHES.  REPAIRED THE PUNCTURED AREA IAW SRM 53-10-20, PG 202, PARA 9-C.
